# SDR QXEA9700238

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap Pos Ind
- Part number: 44281508011
- Condition: Malfunction
- Location: Cockpit
- Component: Dhav, 83910303011
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF WARNING HORN ON TAKEOFF ROLL.  ABORTED TAKEOFF AND RETURNED TO GATE.  REPLACED FLAP POSITION INDICATOR, OPERATIONAL CHECKS GOOD.
